Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 16, Issue 1, 1-130
Articles: 1 - 12 XML export
Equitable Associate Fuzzy Graph of a Fuzzy Graph
Author(s): M. Rani, K. M. Dharmalingam
Pages: 1-7
Coloring the Dth Power of The Cartesian Product of Two Cycles and Two Paths
Author(s): Elham Sharifi Yazdi
Pages: 8-17
Bcwsn- a Dynamic Load Balancing Algorithm for Decrease Congestion Cost in Wireless Sensor Network
Author(s): Arash Rahbari, Arash Ghorbannia Delavar
Pages: 18-25
Fixed Points for Quasi Contraction Maps on Complete Metric Spaces
Author(s): Amalendu Choudhury, T. Som
Pages: 26-32
Inflated-parameter Harris Distribution
Author(s): E. Sandhya, T. Lovely Abraham
Pages: 33-49
Jit Scheduling Problem on Flexible Flow Shop with Machine Break Down, Machine Eligibility and Setup Times
Author(s): Nasim Kangarloo, Javad Rezaeian, Xaniar Khosrawi
Pages: 50-68
Completeness and Compact Generation in Partially Ordered Sets
Author(s): A. Vaezi, V. Kharat
Pages: 69-76
The Heun Equation and Generalized Sl(2) Algebra
Author(s): J. Sadeghi, A. Vaezi, F. Larijani
Pages: 77-80
Intra Regular and Interior Ideal in Gmma- Ag*-groupoids
Author(s): A. R. Shabani, H. Rasouli
Pages: 81-87
The Combined Laplace-homotopy Analysis Method for Partial Differential Equations
Author(s): J. Vahidi
Pages: 88-102
Numerical Solutions for Linear Fractional Differential Equations of Order 1 < Alpha < 2 Using Finite Difference Method (ffdm)
Author(s): R. B. Albadarneh, I. M. Batiha, M. Zurigat
Pages: 103-111
Constraint Fuzzy Sequential Pattern Mining with TOPSIS Method
Author(s): F. Zabihi, M. M. Pedram, M. Ramezan
Pages: 112-130

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more